信州大学HOMEENGLISH交通・キャンパス案内

研究者総覧研究者総覧

研究者、研究内容などで検索
項目別検索はこちら

花木章秀  ハナキ アキヒデ

教員組織学術研究院(理学系)電話番号
教育組織理学部 数学科 数理科学コースFAX番号
職名教授メールアドレス
住所ホームページURLhttp://math.shinshu-u.ac.jp/~hanaki

更新日:2017/07/31

プロフィール

兼担研究科・学部
大学院工学系研究科
大学院総合工学系研究科
研究分野
代数学
キーワード:アソシエーション・スキーム , 表現 , 指標 , 有限群 , 代数的組合せ論
現在の研究課題
アソシエーションス・キームの表現と指標
キーワード:アソシエーション・スキーム , 表現 , 指標 , 代数的組合せ論
アソシエーション・スキームの分類
キーワード:アソシエーション・スキーム , 代数的組合せ論
有限群の表現と指標
キーワード:有限群 , 表現 , 指標
所属学会
所属学会
日本数学会
学歴
出身大学院
1994 , 千葉大学 , 自然科学研究科(学習院大学、甲南大学以外の大学)
1990 , 千葉大学 , 理学研究科

出身学校・専攻等(大学院を除く)
1988 , 千葉大学 , 理学部

取得学位
博士 (理学) , 千葉大学
研究職歴等
研究職歴
2009- , 信州大学 理学部 教授
2007-2009 , 信州大学 理学部 准教授
2000-2007 , 信州大学 理学部 助教授
1998-2000 , 信州大学 理学部 講師
1994-1998 , 山梨大学 工学部 助手
1994-1994 , 千葉大学 理学部 研究生

研究活動業績

研究業績(著書・
発表論文等)
論文
Modular representation theory of BIB designs
LINEAR ALGEBRA AND ITS APPLICATIONS,514:174-197 2017
Author:Hanaki, Akihide; Miyazaki, Yasuaki; Shimabukuro, Osamu;


Simplicity of p-blocks of modular adjacency algebras of association schemes
JOURNAL OF ALGEBRA,474:126-133 2017
Author:Hanaki, Akihide;


Modular adjacency algebras, standard representations, and p-ranks of cyclotomic association schemes
JOURNAL OF ALGEBRAIC COMBINATORICS,44(3):587-602 2016(Nov.)
Author:Hanaki, Akihide;


Zeta functions of adjacency algebras of association schemes of prime order or rank two
HOKKAIDO MATHEMATICAL JOURNAL,45(1):75-91 2016(Feb.)
Author:Hanaki, Akihide; Hirasaka, Mitsugu;


Thin coherent configurations and groupoids
JOURNAL OF ALGEBRA AND ITS APPLICATIONS,14(1):- 2015(Feb.)
Author:Hanaki, Akihide; Yoshikawa, Masayoshi;


Clifford theory for association schemes II
JOURNAL OF ALGEBRA,408:109-114 2014
Author:Hanaki, Akihide; Miyazaki, Yasuaki;


On Imprimitive NonCommutative Association Schemes of Order 6
Communications in Algebra,42(3):1151-1199 2014
Author:Akihide Hanaki, Paul-Hermann Zieschang


Commutativity of association schemes of order pq
East Asian Math. J.,29(1):39-52 2013
Author:Akihide Hanaki, Mitsugu Hirasaka


A construction of integral standard generalized table algebras from parameters of projective geometries
Israel J. Math.,194(1):395-408 2013
Author:Yasutaka Asaba, Akihide Hanaki


Clifford type theorems for association schemes and their algebraic fusions
J. Algebra,363:1-7 2012(Aug. 01)
Author:Akihide Hanaki


Terwilliger algebras of direct and wreath products of association schemes
J. Algebra,343(1):195-200 2011(Oct.)
Author:Akihide Hanaki, Kijung Kim, Yu Maekawa


Faithful representations of association schemes
Proc. Amer. Math. Soc.,139(9):3191 - 3193 2011
Author:Akihide Hanaki


A category of association schemes
J. Combin. Theory Ser. A.,117:1207-1217 2010
Author:Akihide Hanaki


Representations of finite association schemes
European J. Combin.,30:1477-1496 2009
Author:Akihide Hanaki


Clifford theory for association schemes
J. Algebra,321(6):1686-1695 2009
Author:Akihide Hanaki


A modular absolute bound condition for primitive association schemes
J. Algebraic Combin.,29:447-456 2009
Author:Akihide Hanaki, Ilia Ponomarenko


Representation of p'-valenced Schurian schemes
SUT J. Math.,44(2):169-179 2008
Author:Akihide Hanaki, Yoshimasa Hieda


Clifford theory for commutative association schemes
Disc. Math.,308:2970-2975 2008
Author:Akihide Hanaki


Commutativity of association schemes of prime square order having non-trivial thin closed subsets
J. Algebraic Combin.,27(3):307-316 2008
Author:Akihide Hanaki, Mitsugu Hirasaka, Katsuhiro Uno


Nilpotent schemes and group-like schemes
J. Combin. Theory Ser. A,115(2):226-236 2008
Author:Akihide Hanaki


Characters of association schemes containing a strongly normal closed subset of prime index
Proc. Amer. Math. Soc.,135(9):2683-2687 2007
Author:Akihide Hanaki


Algebraic structure of association schemes of prime order
J. Algebraic Combin.,23(2):189-195 2006
Author:Akihide Hanaki, Katsuhiro Uno


On modular standard modules of association schemes
J. Algebraic Combin.,21(3):269-279 2005
Author:Akihide Hanaki, Masayoshi Yoshikawa


Character products of association schemes
J. Alg.,283(2):596-603 2005
Author:Akihide Hanaki


Characters of association schemes and normal closed subsets
Graphs Comb.,19(3):363-369 2003


Irreducible representations of wreath products of association schemes
J. Algebraic Combin.,18(1):47-52 2003
Author:Akihide Hanaki, Kaoru Hiritsuka


Representations of association schemes and their factor schemes
Graphs Comb.,19(2):195-201 2003


Classification of association schemes of small order
Disc. Math.,264:75-80 2003
Author:Akihide Hanaki, Izumi Miyamoto


Locality of a modular adjacency algebra of an association scheme of prime power order
Arch. Math.,79(3):167-170 2002


Theory of Hecke algebras to association schemes
SUT J. Math.,38(1):61-66 2002
Author:Akihide Hanaki, Mitsugu Hirasaka


Classification of primitive association schemes of order up to 22
Kyushu J. Math.,54:81-86 2000
Author:AkihideHanaki, Izumi Miyamoto


Semisimplicity of adjacency algebras of association schemes
JOURNAL OF ALGEBRA,225(1):124-129 2000
Author:Hanaki, A


Skew-symmetric Hadamard matrices and association schemes
SUT J. Math.,36:251-258 2000


Quantum Galois theory for finite groups
DUKE MATHEMATICAL JOURNAL,97(3):541-544 1999
Author:Akihide Hanaki, Masahiko Miyamoto, Daisuke Tambara


Classification of association schemes with 18 and 19 vertices
Korean J. Comp. Appl. Math.,5:543-551 1998
Author:Akihide Hanaki, Izumi Miyamoto


Local subgroups and group algebras of finite p-solvable groups
Alg. Rep. Th.,1:155-159 1998
Author:Akihide Hanaki, Shigeo Koshitani


Classification of association schemes with 16 and 17 vertices
Kyushu J. Math.,52:383-395 1998
Author:Akihide Hanaki, Izumi Miyamoto


Groups with some combinatorial properties
Osaka J. Math.,33:337-356 1997
Author:Akihide Hanaki, Tetsuro Okuyama


Self dual groups of order p^5 (p an odd prime)
Osaka J. Math.,33:357-361 1997


A condition on length of conjugacy classes and character degrees
Osaka J. Math.,33:207-216 1996


Generalized isoclinism and characters of finite groups
Indag. Math. N.S.,6:411-418 1995


A characterization of M_p-groups
Proc. Amer. Math. Soc.,121:357-359 1994


On minimal non M_p-groups
Arch. Math.,60:316-320 1993


A remark on M_p-groups
Osaka J. Math.,29:71-74 1992
Author:Akihide Hanaki, Akihiko Hida

研究費
科学研究費補助金(研究代表者)
2017 - 2021 , アソシエーション・スキームのモジュラー表現と標準加群の研究 , 基盤(C)
2013 - 2016 , アソシエーション・スキームの表現の研究 , 基盤研究(C)
2009 - 2012 , アソシエーション・スキームの表現と圏の研究 , 基盤研究(C)
2004 - 2007 , アソシエーションスキームの表現の研究 , 基盤研究(C)
2001 - 2002 , アソシエーションスキームの表現に関する研究 , 奨励研究(A)
1998 - 1999 , 体上で同形な群環をもつ有限群に関する研究 , 奨励研究(A)

受託事業
2003 - , アソシエーションスキームの計算機による分類とその解析

教育活動実績

授業等
2011 , 前期 , 代数入門
2011 , 前期 , 代数入門演習
2011 , 後期 , 集合論
2011 , 後期 , 群論
2011 , 後期 , 群論演習
2007 , 前期 , 代数学入門
2007 , 前期 , 代数学入門演習
2007 , 後期 , 集合論
2007 , 後期 , 符号と暗号の数理
2006 , 後期 , 線形代数学